Details for Sedative-like effect of epinephrine
NameSedative-like effect of epinephrine

"The Sedative-Like Effect of Epinephrine," Arch Gen Psych Vol 12 (1965).

Recent findings have created the need for a review of the literature concerning epinephrine-induced behavioral depression and for an evaluation of the possible mechanisms and clinical implications.

Filesize1.7 MB
Filetypepdf (Mime Type: application/pdf)
Created On: 01/28/1970 14:18
Maintained byEditor
Hits5473 Hits
Last updated on 07/07/2015 21:47
CRC Checksum
MD5 Checksum



Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.